# SDR 2004F00341

- Difficulty date: July 7, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 65DT1105139
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM KMIA, OUTBOARD FLAP STAYED AT 20 DEGREES CREATING SPLIT FLAP CONDITION.  AIRCRAFT DIVERTED BACK TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED OUTBOARD TRAIILNG EDGE FLAP INDICATOR IAW MM 27-56-10.  AIRCRAFT RETURNED TO SERVICE.  (M)
